MathSciNet Relay Station
MathSciNet bibliographic data
MR2046810 58J10
Yeganefar, Nader Sur la $L^2$-cohomologie des variétés à courbure négative. (French) [$L^2$-cohomology of negatively curved manifolds] Duke Math. J. 122 (2004), no. 1, 145–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement